TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Mental Health Use this forum to share your mental health concerns and to seek advice.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Disclosure. Offline
Laughter. Faith. Hope.

Jeez, get a life!
***********
 
Disclosure.'s Avatar
 
Age: 26
Gender: Female

Posts: 5,636
Blog Entries: 1
Join Date: October 9th 2009

Red face Anti-Depressants. - January 29th 2011, 01:39 AM

This thread has been labeled as triggering by the original poster or by a Moderator. Please take this into consideration before continuing to read.

A week or so ago I stopped taking my anti-depressants because my parents and psycharist believed that I'm OK to the point where I don't have to take them anymore. I don't see my psycharist much anymore; I only see him once every 2-3 months, only for a few minutes to check over my medication. But the affects off not taking them anymore, has finally hit me. I feel like I have this constant ache in my stomach that isn't leaving no matter how great my life is. I don't want to tell my parents because they think I'm better, that I'm OK and the medication over here is really expensive so I feel like I'm just a financial burden to my parents if I say to them that I need my anti-depressants again. What should I do?


   
  (#2 (permalink)) Old
Stupidity Kills
Outside, huh?
**********
 
OMFG!You'reActuallySmart!'s Avatar
 

Posts: 4,500
Blog Entries: 10
Join Date: December 19th 2009

Re: Anti-Depressants. - January 29th 2011, 06:13 AM

SSRIs can cause stomach pains along with nausea and vomiting and when you first take anti-depressants, there's a rule-of-thumb of 2 weeks for the effects to be felt. It may take about that time, possibly a bit longer even, for the stomach pains to dissipate because even though the drug is out of your system, the effects it caused have not been fully removed. If after 2 to 2.5 weeks there is still pain and especially if it's increased in intensity, then I would see a doctor because it may just be an effect of weaning off the drug but it would be an unusual one.


I can rip you off, and steal all your cash, suckerpunch you in the face, stand back and laugh. Leave you stranded as fast as a heart-attack.
- Danko Jones (I Think Bad Thoughts)
   
  (#3 (permalink)) Old
Irinya Offline
I claim them all.
Experienced TeenHelper
******
 
Irinya's Avatar
 
Name: Fred
Age: 26
Gender: Male
Location: Boston

Posts: 508
Join Date: January 3rd 2011

Re: Anti-Depressants. - January 30th 2011, 01:22 AM

Hey Rianna,

I would suggest waiting for maybe a few days to see if the effects are wearing off.

If they're not, I would fully echo what's been said above: go see your doctor about it. Your health is more important than money, and your parents especially should agree with you. (If they don't, they're wrong.)


"Want to know a secret?

You are beautiful.

Black, white, gay, straight, bisexual. Whether you are smart or quiet or impossibly in love with your best friend, someone out there cherishes your smile and gets butterflies when you walk into a room.

Someone out there can't stop thinking about you. You Are Beautiful. Don't ever believe differently."

If you ever want someone to talk to, about absolutely anything, feel free to inbox me!
  Send a message via Skype™ to Irinya 
Closed Thread

Bookmarks

Tags
antidepressants

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.